# SDR DALA2023092207821

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 DAMAGES WERE FOUND ON OPEN HOLE AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE NO.3 CORROSION AND SCRATCHES ON SKIN AND FITTING BTW 1 TO 5 O CLOCK POSITION. CORRECTIVE ACTION SUMMARY OF NRC 00178: HOLE # 3 WAS REAMED TO DIAMETER 0.5780" PER CARD 5720-01100-04A. (2980624)
